WRIGHTS LANE SYNTHES USA PRODUCTS LLC COMPRESSION/DISTRACTION INSTR FOR ULNA OSTEOTOMY SYSTEM; PLATE,FIXATION,BONE
Back to Search Results |
| Model Number |
03.111.907 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Codes |
No Consequences Or Impact To Patient (2199); No Patient Involvement (2645)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Reporter is a synthes employee.The device was received, the investigation is in progress, no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that on an unknown date, during routine incoming inspection, it was observed that the compression/distraction instrument was broken.There was no known patient or hospital involvement.This complaint involves one (1) compression/distraction instr for ulna osteotomy system.This is 1 of 1 for report (b)(4).
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.A review of the device history record has been requested.Device history lot : part: 03.111.907-us.Lot: 4l33383.Manufacturing site: balstahl.Release to warehouse date: 07.May 2019.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformances were identified.Investigation summary service evaluation: the customer reported the device was broken.The repair technician reported the device¿s retaining screw was loose.The cause of the issue is unknown.The item will be repaired per the inspection sheet and upon passing synthes final inspection, will be returned to the customer upon completion of the service and repair process.Attached service record router completed through operation 10.Finalized service record will be archived in tungsten document management system.The evaluation was confirmed.The device was deemed serviceable and will be returned to the customer, no design or manufacturing issues were identified therefore it has been determined that no corrective and/or preventative action is proposed.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H3, h6: part: 03.111.907-us, lot: 4l33383, manufacturing site: balstahl, release to warehouse date: may 7, 2019.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformances were identified.Investigation flow: visual.Service evaluation: the customer reported the device was broken.The repair technician reported the device¿s retaining screw was loose and missing a clamp nut.Missing parts is the reason for repair.The cause of the issue is unknown.The following parts were replaced: clamp nut.The item was repaired per the inspection sheet, passed synthes final inspection on december 11, 2019, and was scrapped due to packaging discrepancies.Attached service record router completed through operation 40.The finalized service record will be archived in the tungsten document management system.The evaluation was confirmed.Visual inspection: the compression/distraction instrument for the ulna osteotomy system (p/n: 03.111.907, lot #: 4l33383) was returned and received.Upon visual inspection, no defects were identified as the device was repaired by synthes service and repair (see service evaluation).Documentation/specificationreview: based on the date of manufacture the following drawings, the current and manufactured revision of drawings were reviewed compression/distraction device.Complaint confirmed? yes, the device was received at s&r with a missing clamp nut.Hence, confirming the allegation.Investigation conclusion: the complaint condition is confirmed for the compression/distraction instrument for the ulna osteotomy system (p/n: 03.111.907, lot #: 4l33383).The device was deemed serviceable and was scrapped due to packaging discrepancies, no design or manufacturing issues were identified therefore it has been determined that no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.